# SDR MWEA97650

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Misrepaired
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND IMPROPER REPAIR AND BEND LT AFT NOSE GEAR DOOR AFT HINGE.  MAINT REPAIRED IAW SRM 53-05 FIG 62.
